Forum Style

Anemia Post TP

Hi! I had a liver/kidney transplant 5 and a half years ago. All labs were great but over the last year my hemoglobin has slowly dropped from 12 to 10. No evidence of bleeding, iron levels good, still making red blood cells. I am only on 0.5mg of Prograf BID and Myfortic 180mg BID. I understand Prograf can cause anemia, anyone experience this?

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Hi Chris,

    Have you spoken to your Tx team and are they investigating this issue?  Prograf and Myfortic are designed to affect the bone marrow's production of certain white blood cells and I am not sure this is the cause of your anemia. I would speak to your team about it.

    NCBI article

    Medscape info

    Post-liver-transplant anemia: etiology and management. - PubMed - NCBI
    Liver Transpl. 2004 Feb;10(2):165-73. Review
This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients